# SDR AALA202312283459

- Difficulty date: December 27, 2023
- Submitted: December 28, 2023
- Operation: Air carrier
- Aircraft: N759AN
- Make and model: Boeing 777223
- Aircraft serial: 32638
- Aircraft time: 83,634 hours, 10,837 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Handle
- Part number: UNKNOWN
- Condition: Loose
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ENTRY DOOR TO BUNK DIFFICULT OPEN AND DOOR HANDLE ASSEMBLY LOOSE. TIGHTENED CREW REST BUNK DOOR HANDLE PER GENERAL MAINTENANCE PROCEDURES.
